Switzerland
A 36-year-old female asked:

I had uti problem and e colli bacteria found in my urine.i comleted 7 days course of antibiotic furadantin. but after 10 days in my urine exam i have microscopic blood foung and also burning nearby vagina.my all reports are normal. no vaginal infecti?

1 doctor answer2 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 55 years experience
"Burning nearby vagina" could be a yeast infection, which can be triggered by antibiotics including furadantin. Discuss with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 27-year-old female asked:
Intermittent burning sensation in vagina . I have had a urine culture and its not a uti. This has been going on for a couple months now?
Dr. Andras Koser
Internal Medicine 42 years experience
Vagynal Infection ?: Check with your doctor. The urine culture will not nesessary show vaginal infection.
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 22-year-old female asked:
I have severe vaginal burning. Been tested for uti, bacterial vaginosis, sti's and have have a pelvic exam. Everything is normal they are saying.
Dr. Martin Raff
Infectious Disease 58 years experience
Vaginitis: Most cases are due to infection. Irritant vaginitis can be to allergies to condoms, spermicides, soaps, perfumes, douches, lubricants and semen. It ca... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 48-year-old female asked:
Since vaginal total hysterectomy 9 months ago been having extreme itching both vaginal and anal as well as burning and stinging. Urine test shows minimal bacteria. Neg for yeast urine shows blood in urine what could it possibly be. Very painful ?
Dr. Ralph Boling
Obstetrics and Gynecology 41 years experience
Interstitial : cystitis, or atrophic, bacterial, yeast vaginitis, are possibilities. Evaluation and testing is an option with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 20-year-old female asked:
May 10th I started taking nitrofurantoin for a uti today will be my last day of taking the pills but there is still light blood in my urine? No burning or pain when pee I did take a plan b may 7th which did make my period come on early for 4days?
Dr. Hiep Le
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
You did not tell us when did your period start after taking plan B because blood from menses can contaminate the urine. However, if other symptoms of ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 30-year-old female asked:
I have a doctors appointment in 5 days for a UTI (painful urination, frqnt peeing, vaginal odor)but now theres blood in my urine, should I go sooner?
Dr. John Nesbitt
A Verified Doctoranswered
Urology 43 years experience
Yes: Sounds like cystitis. I would always suggest an appointment earlier rather than later as waiting could allow a worse infection. You could be nearly ov... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
Last updated Apr 26, 2023

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.